# SDR DALA14007791816

- Difficulty date: February 2, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 52,047 hours, 10,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED 15 MINUTE CAPACITY CHECK.  REPLACED BATTERIES IAW AMM 33-51. OPS CHECKED NORMAL.
